# SDR UIEA2015012700032

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAVATORY A 3 KEEPS GOING OFF INTERMITTENTLY.  CLEANED SMOKE DETECTOR IN LAVATORY A 3 IAW AMM 26-13-01.  OPERATIONS CHECKED GOOD.
